# SDR ASOA20120114002

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145
- Aircraft serial: 0888
- Aircraft time: 19,308 hours, 11,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORRODED UNDERNEATH CARGO DOOR LOWER SILL.  REMOVED PREVIOUS "L" SHAPED DOUBLER.  APPLIED FILL RESIN TO AREA. FABRICATED "L" SHAPED DOUBLER, DRILLED, ALODINED, PRIMED, & PAINTED INSTALLED REPAIR DOUBLER IAW EC5320-01494.
